Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 3, Pages 348–355 (Mi zvmmf1523)  

This article is cited in 6 scientific papers (total in 6 papers)

Numerical methods for finding all real roots of systems of nonlinear equations

V. P. Bulatovab

a Institute of System Dynamics and Control Theory, Siberian Branch of the Russian Academy of Sciences, Irkutsk
b L. A. Melentiev Energy Systems Institute, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (995 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:3, 331–338

Bibliographic databases:
UDC: 519.615.5
MSC: 65H10
Received: 24.05.1999

Citation: V. P. Bulatov, “Numerical methods for finding all real roots of systems of nonlinear equations”, Zh. Vychisl. Mat. Mat. Fiz., 40:3 (2000), 348–355; Comput. Math. Math. Phys., 40:3 (2000), 331–338

Citation in format AMSBIB
\Bibitem{Bul00}
\by V.~P.~Bulatov
\paper Numerical methods for finding all real roots of systems of nonlinear equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 3
\pages 348--355
\mathnet{http://mi.mathnet.ru/zvmmf1523}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781118}
\zmath{https://zbmath.org/?q=an:0990.65055}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 3
\pages 331--338


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1523
  • http://mi.mathnet.ru/eng/zvmmf/v40/i3/p348

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fortin D., Tsevendorj I., “Piecewise-convex maximization problems: Algorithm and computational experiments”, J Global Optim, 24:1 (2002), 61–77  crossref  mathscinet  zmath  isi  scopus
    2. V. P. Bulatov, T. I. Belykh, “Globalnaya optimizatsiya i metody nakhozhdeniya vsekh kornei sistem nelineinykh algebraicheskikh uravnenii”, Diskretn. analiz i issled. oper., ser. 2, ser. 2, 13:1 (2006), 3–9  mathnet  mathscinet  zmath
    3. V. Yu. Semënov, “The method of determining all real nonmultiple roots of systems of nonlinear equations”, Comput. Math. Math. Phys., 47:9 (2007), 1428–1434  mathnet  crossref  mathscinet
    4. O. V. Khamisov, “Razvitie metodov optimizatsii v rabotakh V. P. Bulatova”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 4:2 (2011), 6–15  mathnet
    5. Semenov V., “Method For the Calculation of All Zeros of An Analytic Function Based on the Kantorovich Theorem”, Comput. Methods Appl. Math., 14:3 (2014), 385–392  crossref  mathscinet  zmath  isi  elib  scopus
    6. Semenov V.Yu., “a Method To Find All the Roots of the System of Nonlinear Algebraic Equations Based on the Krawczyk Operator”, Cybern. Syst. Anal., 51:5 (2015), 819–825  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:248
    Full text:124
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022